Show simple item record

AuthorStenzel, Oledc.contributor.author
AuthorDaduna, Hansdc.contributor.author
Date of accession2020-04-02T09:52:01Zdc.date.accessioned
Available in OPARU since2020-04-02T09:52:01Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordCyclic exponential networkdc.subject
Keywordcycle timedc.subject
Keywordidle timedc.subject
Keywordfilling behaviourdc.subject
Keywordbottleneck structuredc.subject
Keywordcentral limit theoremdc.subject
KeywordQUEUING-NETWORKSdc.subject
KeywordSOJOURN TIMESdc.subject
KeywordDISTRIBUTIONSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleWeak Convergence Limits for Closed Cyclic Networks of Queues with Multiple Bottleneck Nodesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceJournal of applied probabilitysource.title
Source - Place of publicationApplied Probability Trustsource.publisher
Source - Volume49source.volume
Source - Issue1source.issue
Source - Year2012source.year
Source - From page60source.fromPage
Source - To page83source.toPage
Source - ISSN0021-9002source.identifier.issn
Source - eISSN1475-6072source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000302038100004uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record